Advanced  
兰州大学机构库

Search Results

Help
(本次检索基于用户作品认领结果)

Item hits: (Results 1-3 of 3)

Filters        
Items/Page:    Sort:
Existence and uniqueness for the p(x)-Laplacian-Dirichlet problems [期刊论文]
MATHEMATISCHE NACHRICHTEN, 2011, 卷号: 284, 期号: 11-12, 页码: 1435-1445
Fan, XL(范先令)
  |  View/Download:51/0
 
The number of solutions for a class of nonlocal nonhomogeneous gradient operator equations [期刊论文]
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2011, 卷号: 74, 期号: 11, 页码: 3644-3656
Fan, XL(范先令)
  |  View/Download:104/1
 
Anisotropic variable exponent Sobolev spaces and p((x)over-right-arrow)-Laplacian equations [期刊论文]
COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, 2011, 卷号: 56, 期号: 7-9, 页码: 623-642
Fan, XL(范先令)
View/Download:62/0
 

1

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace